# SDR ZW0A0106302

- Difficulty date: August 3, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 16,671 hours, 5,573 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE SMALL DENTS WERE DISCOVERED AT FLIGHT STATION 640 AND WL 200.  REMOVED OLD EXTERNAL DOUBLER ALSO REMOVED DOUBLER FROM NEW DAMAGED AREA AND INSTALLED NEW EXTERNAL DOUBLER PER SRM BETWEEN STN. 640 TO 196 AND BETWEEN STN. 196 AND 216.
